# SDR CA070222004

- Difficulty date: February 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,705 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: 70BM031090
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) POSSIBLE T1 OR T2 MO3 TURBINE RUB. REMOVED MO3 AND SEND TO MFG FOR INVESTIGATION. THE TURBINE RUB WAS NOTICED AFTER SHUTDOWN OF THE ENGINE. (TC NR 20070222004)
